| Model Number |
MICL 13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Lens was returned in a ziploc bag, in a vial, in liquid.Visual inspection found no visible damage to lens.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 13.2mm micl 13.2, -7.5 diopter, implantable collamer lens into the patient's eye on (b)(6) 2019.The lens was removed and replaced on (b)(6) 2019 for a shorter length lens due to excessive vault.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
(b)(4).